Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

ALL Members PLEASE Add a Signature line with age, history etc
PROFILE -> FORUM PROFILE -> SIGNATURE
More instructions here -> Signature Line - History - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Discoloration after injections?  (Read 49 times)

0 Members and 1 Guest are viewing this topic.

BrettC

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 41
Discoloration after injections?
« on: January 11, 2021, 11:50:27 AM »

I just finished round one of Xiaflex injections. The first shot had little to no side effects, and I was surprised.  Then the second shot caused major swelling and discoloration.  I was very worried, but it seems swelling went down in a few days.  But about three weeks out from the last injection and I am noticing something else... my penis is discolored.  It has almost a bruisy purplish hue to it that it never had before.  It is all over the penis - testicles and shaft. 

Anybody else notice this?  Does it go away over time?  Or am I doomed to have a slightly darker penis than the rest of me for life? 

I mean I am a Prince fan, so maybe I could rock a purple penis... but... uh....
Logged
49 years old
Diagnosed just under 1 year
Xiaflex treatment pending... trying supplements, traction, and anything I hear about
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1308 Views
Last post April 23, 2016, 08:51:42 AM
by popopo
5 Replies
535 Views
Last post October 29, 2019, 04:09:43 PM
by melting
7 Replies
432 Views
Last post April 14, 2020, 10:44:10 PM
by TonySa